# SDR VNAA0502007

- Difficulty date: February 8, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 1,907 hours, 1,890 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2430
- Condition: Failed
- Location: Te Flaps
- Part time: 1,907 hours, 1,890 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT WITH FLAPS SELECTED TO ZERO DEGREES THE FLAPS FAIL CAUTION MESSAGE ILLLUMINATED.  THE CREW OF FLIGHT 2292 (YOW TO PHL) DIVERTED THE FLIGHT TO YUL AND MADE AN UNEVENTFUL LANDING.  THE AIRCRAFT WAS FERRIED TO DAY WHERE PSA MAINTENANCE REMOVED AND REPLACED THE LT FLAP BRAKE AND POSITION SENSOR UNIT IAW CRJ 200 AMM 27-51-10-000-801 AND 27-51-10-400-801.  RIGGING/OPERATIONAL CHECKS WERE GOOD IAW CRJ200 AMM 27-51-10-830-801 AND 27-54-00-710-801.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
